MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for the hemochron signature elite, serial number (b)(4).The lot number of the hemochron jr jact-lr (act low-range) reagent cuvette used during the procedure was c8jlr061.Method: analysis of production records.The pcb was replaced twice, in january 2012 and in january 2013.These repairs were not related to the current complaint.Results: no device problem found.The instrument passed liquid and electronic qc.Retains of lot c8jlr061 were run on (b)(4) and 2 peer instruments using heparin-spiked blood samples from 3 normal donors.Act results generated by the 3 elite instruments were not significantly different from one another.Conclusion: no problem detected.Accriva diagnostics has requested all data required for form 3500a.This report shall serve as the initial and final mdr submitted for this customer complaint.
 
Event or Problem Description
Healthcare professional reported that a hemochron signature elite and low-range act system reported inconsistent act results during a pci and cryoablation procedure.The patient received an intravenous bolus dose of heparin with an act target range that was unspecified.The first 2 blood samples generated act results of 180 and 176 seconds, respectively, which were lower than the expected results.Another blood sample was immediately drawn and was run on a second hemochron signature elite instrument, which generated an act >400 seconds, which was an expected result.The second signature elite instrument was used for act testing until the procedure was completed.All act results were as expected and were used for patient management.No medical complications were reported.The hemochron signature elite and low-range act system passed electronic and liquid qc before the procedure.

Brand Name
HEMOCHRON SIGNATURE ELITE MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7701013
Report Number2250033-2018-00017
Device Sequence Number996035
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight101